# SDR 97ZZZX361

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3249M
- Make and model: Cessna 402C
- Aircraft serial: 402C0296
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 51011199
- Condition: Leaks
- Location: Inbd Wing
- Part time: 10,728 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW NOTICED HYD LEAKAGE INBD WING.  INSPECTION NOTED PIN HOLE IN LINE AT HYD FLOW SWITCH AREA.  REPLACED LINE AND SERVICED SYSTEM.  DETERIORATION OF LINE WAS CAUSE FOR LEAKAGE.  SUBMITTER RECOMMENDS PRESSURE TESTS CONTINUE, BUT PREVENTIVE MAINT SHOULD BE CONSIDERED (16 YEAR OLD PART.)
